# SDR GUUA10060701

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 36,064 hours, 38,041 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6P2722
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR WOULD NOT EXTEND NORMALLY PERFORMED GEAR ELECTRICAL OVERRIDE EXTENSION.  LANDED WITHOUT INCIDENT.  REPLACED DOWN "A" PROXIMITY SENSOR. OPERATIONAL CHECK NORMAL.
